Alert archive / Florida / Fire Weather Watches in 2021
Fire Weather Watch 3, NWS Melbourne, FL
NWS Melbourne, FL issued this fire weather watch at Mar 24, 2021, 3:28 PM EDT for 4 counties in Florida. It took effect at Mar 25, 2021, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 24, 2021, 3:28 PM EDT (19:28 UTC)
- In effect from
- Mar 25, 2021, 2:00 PM EDT
- Expired
- Mar 25, 2021, 8:58 AM EDT
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 61 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713 WWUS82 KMLB 241928 RFWMLB URGENT - FIRE WEATHER MESSAGE National Weather Service Melbourne FL 328 PM EDT Wed Mar 24 2021 ...DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON... FLZ044-045-053-058-144-250900- /O.NEW.KMLB.FW.A.0003.210325T1800Z-210325T2300Z/ Northern Lake-Orange-Osceola-Okeechobee-Southern Lake- 328 PM EDT Wed Mar 24 2021 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY AND DRY GROUND CONDITIONS FOR PARTS OF EAST CENTRAL FLORIDA... The National Weather Service in Melbourne has issued a Fire Weather Watch, which is in effect from Thursday afternoon through Thursday evening. * AFFECTED AREA... Northern and Southern Lake... Orange... Osceola... and Okeechobee. * WIND...12 to 15 mph gusting to around 10 mph. * HUMIDITY...33 to 37 percent. * DISPERSION...Values between 90 and 110. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
642 WWUS82 KMLB 251258 RFWMLB URGENT - FIRE WEATHER MESSAGE National Weather Service Melbourne FL 858 AM EDT Thu Mar 25 2021 FLZ044-045-053-058-144-251400- /O.CAN.KMLB.FW.A.0003.210325T1800Z-210325T2300Z/ Northern Lake-Orange-Osceola-Okeechobee-Southern Lake- 858 AM EDT Thu Mar 25 2021 ...FIRE WEATHER WATCH IS CANCELLED FOR LAKE, ORANGE, OSCEOLA, AND OKEECHOBEE COUNTIES... The National Weather Service in Melbourne has cancelled the Fire Weather Watch. Although conditions will be sensitive due to persistent dry weather and low RH, critical fire weather conditions are no longer expected, with minimum RH values expected remain in the upper 30s to near 40 percent. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this fire weather watch went out at Mar 24, 8:47 AM EDT, 6 hours 41 minutes earlier.
Area forecast discussion, Mar 24, 8:47 AM EDT, 6 hours 41 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 847 AM EDT Wed Mar 24 2021 .DISCUSSION... Patchy fog was observed across several locations of east central FL but it started to dissipate as the sun came out, leaving mostly sunny skies with mostly high clouds streaming by. Pleasant weather conditions are expected today, warming to the mid 80s across the interior while the coastal areas will stay in the lower 80s. Winds will increase from calm to light later this morning from the southeast to south. && .AVIATION... A few terminals experienced brief reductions to visibility due to patchy fog, but it has since break out to return all terminals to VFR conditions. Light winds this morning will pick up some speed later and through the afternoon but remaining at less than 10 kt. && .MARINE... Wave heights will continue to subside today, as seas of 4-5 ft offshore improve to 4 ft, while in the nearshore waters these will range 3-4 ft. However, an 9 second swell continues reaching our waters and coast, so boaters will need to keep this in mind as they exit/enter the inlets. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Negron/Fehling
Hazardous weather outlook, Mar 24, 8:54 AM EDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 854 AM EDT Wed Mar 24 2021 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 854 AM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for portions of Atlantic coastal waters and east central Florida. .DAY ONE...Today and Tonight .RIP CURRENT IMPACT... There will be a Moderate risk of dangerous rip currents at the central Florida Atlantic beaches today. While rips will be present all day, the threat will be highest through around 2 PM due to tidal effects. Remember to swim only within sight of a lifeguard, and never swim alone .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Moderate risk of dangerous rip currents is expected at area beaches at least through through the remainder of this week. Very warm to unseasonably hot temperatures are expected Friday through Saturday. Temperatures inland will climb to in excess of 90 degrees with heat index readings in the lower to mid 90s possible. Additionally a long period of dry conditions into next week will lead to sensitive fire weather conditions due to drying fuels and hot temperatures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Fehling/Negron
Nearby
Fire Weather Watches in Florida, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.